Little Girl Suffers Hallucinations & Other Scary Side Effects After Taking Tamiflu
A terrifying story involving a 6-year-old girl who suffered bizarre side effects after taking Tamiflu is making headlines nation-wide. Parents of the little girl, who live in Allen, Texas and wish to remain anonymous, say their daughter took a dose of the drug to treat the flu. She began experiencing hallucinations, ran out of school, and also attempted to hurt herself at least once.
“The second story window was open, which is in her bedroom,” her father said, according to local news affiliate FOX59. “She used her desk to climb up onto it, and she was about to jump out the window when my wife came up and grabbed her.”
Prescribing info for Tamiflu does list potential side effects like delusions, hallucinations, and even has a section for neuropsychiatric events. “There have been postmarketing reports (mostly from Japan) of delirium and abnormal behavior leading to injury, and in some cases resulting in fatal outcomes,” the warning notes. Mainly children have been affected by these side effects, according to FOX.
When the family took their daughter to the ER, the doctor explained that nervous system problems (like psychosis) are rare but real side effects of Tamiflu. Emergency room physician Dr. Glenn Hardesty, with Texas Health Prosper told CBS DFW: “Less than 1 percent is what’s listed in the data sheet. I’ve been in practice 20 years, and I haven’t seen that particular complication.”
Still, it's no wonder that the girl's parents feel they need to warn others. “I don’t think the 16 hours of symptom relief from the flu is worth the possible side effects we went through,” the father said, encouraging parents to read the drug's entire warning before giving it to their child. “Know that side effects are there for a reason. They’re written down for a reason. I guess they can happen, and we got the short end of the stick.”
- Want the latest parenting news? Sign up for our Parents Daily newsletter
The U.S. Food and Drug Administration (FDA) posted the following statement in November: “Children and teenagers with the flu may be at a higher risk for seizures, confusion, or abnormal behavior early during their illness. These serious side effects may happen shortly after beginning Tamiflu or may happen in people when the flu is not treated. These serious side effects are not common but may result in accidental injury to the patient. People who take Tamiflu should be watched for signs of unusual behavior and a healthcare provider should be contacted right away if the patient shows any unusual behavior while taking Tamiflu.”
Although during the 2009 trials 51% of children were adversely affected by TAMIFLU, it is prescribed for everyone without concern of risk! In all the inflated reports of "Flu deaths" we read, they specifically state the victim died "even after being vaccinated" or they succumbed "despite treatment" which is often listed as Tamiflu, the go-to drug for Flu! Of course, the deaths are never correlated, they simply blame the FLU which historically has NEVER killed so many otherwise healthy people except during horrific plagues of past. It is time to raise awareness and speak out to warn others because the medical industry and media will never ruin the profits at stake by the big pHARMa machine!Read More